MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH WORKING ELEMENT, PASSIVE; WA22067A

OLYMPUS WINTER & IBE GMBH WORKING ELEMENT, PASSIVE; WA22067A
Model Number WA22067A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is linked to the following patient identifier: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that after a transurethral resection of the bladder, the patient returned to the hospital with a ureter burn.No further patient information was provided.No malfunction of the device was reported.Additional information was requested but was not available at the time of this report.
 
Event or Problem Description
Additional information was provided by the customer.The patient is currently doing well.The customer confirmed that the generator is functioning properly and no further issues have been observed at the facility.
 
Additional Manufacturer Narrative
This report is being supplemented to include additional information from the customer and the results of completed investigation.Updated fields: g1, b5, h6, h11.Based on the available information and since the device was not returned for evaluation, a definitive root cause for the reported issue could not be determined.Olympus will continue to monitor the field performance of this device.

Brand Name
WORKING ELEMENT, PASSIVE
Common Device Name
WA22067A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21999319
Report Number9610773-2025-03281
Device Sequence Number8769822
Product Code GCP
UDI-Device Identifier04042761051620
UDI-Public04042761051620
Combination Product (Y/N)N
Initial Reporter CountryGG
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA22067A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date05/10/2025
Supplement Report FDA Received Date12/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELECTROSURGICAL GENERATOR ESG-400.
Patient SexUnknown